# SDR 08FDEA00543

- Difficulty date: January 16, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310-222
- Aircraft serial: 251
- Aircraft time: 40,565 hours, 28,495 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: A5461092600040
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON, AFT ATTACHMENT BEAM ASSEMBLY WITH CORROSION ON MATING FACE.  CORROSION OUT OF LIMITS, REPLACED BEAM ASSEMBLY IAW SRM 54-51-81 AND AMM 54-51-85.
